# SDR AALA201904109019

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 61,470 hours, 23,013 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BRAKES SPONGY LEFT AND RIGHT. MAINTENANCE PERFORMED BLEEDING OF BRAKES NORMAL SYSTEM LEFT AND RIGHT PER AMM 32-42-00-870-001-A STEP 4A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
